Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/45785
Title: Case 3-1998: Tuberculous peritonitis [7] (multiple letters)
Authors: Conde, A. 
Marchena, J. 
Jain, R.
Sheets, E. E.
Issue Date: 1998
Publisher: 0028-4793
Journal: New England Journal of Medicine 
URI: http://hdl.handle.net/10553/45785
ISSN: 0028-4793
DOI: 10.1056/NEJM199806043382319
Source: New England Journal of Medicine[ISSN 0028-4793],v. 338, p. 1701-1702
Appears in Collections:Comentario
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 28, 2021

Page view(s)

15
checked on Feb 28, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.